# SDR GUUA93632042811A

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,407 hours, 36,046 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS2417101
- Condition: Shorted
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN NO DOWN ANNUNCIATORS ILLUMINATED. RAN QRH AND EXTENDED LANDING GEAR MANUALLY.  ALL GREEN ANNUNCIATORS ILLUMINATED EXCUTED SAFE LANDING.  R & R LANDING GEAR RELAY.
